English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Quadratic algebra of square groups

MPS-Authors
/persons/resource/persons234928

Baues,  Hans-Joachim
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235191

Jibladze,  Mamuka
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235996

Pirashvili,  Teimuraz
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Baues, H.-J., Jibladze, M., & Pirashvili, T. (2008). Quadratic algebra of square groups. Advances in Mathematics, 217(3), 1236-1300. doi:10.1016/j.aim.2007.08.007.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1990-D
Abstract
There is no abstract available